Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 22, 2013, 12:45 PM MDT for Natrona County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2013, 12:45 PM MDT (18:45 UTC)
- Expired
- Jun 22, 2013, 1:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:59 AM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:21 AM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 22, 11:21 AM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1121 AM MDT SAT JUN 22 2013 .SHORT TERM...TODAY THROUGH MONDAY NIGHT TODAY...RELATIVELY EARLY CONVECTION AND MORE WIDESPREAD CONVECTION ..AS HEIGHT FALLS FROM MAIN SW AXIS SWINGING AROUND BASE OF LIFTING NW CONUS TROUGH INFLUENCE THE FA. REBUILDING SFC LOW IS POISED TO BE LOCATED NEAR SCNTRL TO SERN WY BY MID DAY...WITH SFC INVERTED TROUGH CUTTING DIAGONALLY UP TOWARDS THE CODY AREA ...GIVING US AN AIR MASS DIFFERENTIAL TO WORK WITH. HOWEVER EASTERLY COMPONENT FLOW WITH RELATIVELY MOIST LOW-LEVEL UPSLOPE N TO NW OF THE SFC LOW LOOKS TO ORIENT THE INSTABILITY AXIS FROM SW TO NE FROM ERN SWEETWATER TO JOHNSON COUNTY EARLY IN THE DAY...WITH MINOR BULLS EYE ACROSS NATRONA COUNTY. STRONGER STORMS WILL GENERALLY LIE EAST OF THIS DIVISION FOR THE MOST PART. AVAILABLE VERTICAL SHEAR OF 40 TO 50 KTS TOGETHER WITH MODERATE MIX LAYER CAPE INSTABILITIES OF 1000 TO 1500 J/KG IN THE SERN PORTION OF THE CWA WILL GIVE THE CHANCE FOR SOME LOW ROTATING STORMS AND PERHAPS SUSTAINED MULTICELLULAR THUNDERSTORMS WITH MARGINAL SEVERE HAIL AND A SLIGHT POSSIBILITY OF A TORNADO. RIGHT NOW...IT'S ALL LOCATION...LOCATION...LOCATION OF THE SFC SETUP AND LL RETURN FLOW AS UPPER FORCING WILL CERTAINLY BE AROUND. ALSO RIGHT NOW...TWO THINGS...OVERALL INSTABILITY EXCEPT FOR NATRONA COUNTY...AND TO A LESSER EXTENT TO THE WEST OR SOUTHWEST OF NATRONA A BIT...LOW TO NON-EXISTENT CAPPING WILL AID IN KEEPING CONVECTION FROM BLOWING OUT OF CONTROL...AND BELOW SEVERE LIMITS...EXCEPT FOR A COUPLE OF ROGUES. EVEN DOWNDRAFT POSSIBILITIES SEEM RATHER LOW ACROSS THE CWA EXCEPT FOR ERN SWEETWATER AND PERHAPS ERN FREMONT OR SWRN NATRONA. TONIGHT AND SUNDAY...CONVECTION ON THE WAY OUT BY EARLY EVENING AS FRONT AND UPPER WAVE BOTH EXIT STAGE EAST...REPLACED BY HIGH PRESSURE OVERNIGHT. UPPER LEVEL TRANSITIONAL RIDGING BEGINS SUNDAY WITH FAIRLY DEEP SOUTHWESTERLIES ON TAP ACROSS THE CWA. WARMING BEGINS. ALTHOUGH WARMER AND DRIER CONDITIONS WILL BE AROUND THROUGHOUT THE FA...WINDS WILL NOT GUST ENOUGH OVER THE ZONES WITH CURRENT CRITICAL FUELS TO RAISE A RED FLAG WARNING FOR SUNDAY. MONDAY AND MONDAY NIGHT...WARMER WEATHER CONTINUES FOR MOST OF THE FA EXCEPT FOR THE NWRN CWA. MID LEVEL CLOUDS AND SLIGHT CHANCES FOR ELEVATED SHOWERS/THUNDER WILL ACCOMPANY INCREASE IN MED LEVEL MOISTURE FROM THE WEST...ALONG AND AHEAD OF ANOTHER IMPULSE BEING THROWN AROUND THE BASE OF YET ANOTHER PAC NW TROUGH. SOME CHANCES FOR PRECIP WILL CONTINUE OVER THE NORTHWEST OVERNIGHT. FIRE WEATHER CONCERNS HAVE A GOOD CHANCE FOR CROSSING INTO RFW TERRITORY WITH LOW RH VALUES AND STRONG SWRLY FLOW MIXING OVER FIRE WEATHER ZONES 280 285 AND 300. .LONG TERM...TUESDAY THROUGH SATURDAY A WEATHER SYSTEM WILL MOVE THROUGH ON TUESDAY WITH A CHANCE FOR SHOWERS AND STORMS IN THE WESTERN MOUNTAINS AND ACROSS THE NORTH ZONES. THE CENTRAL AND SOUTH LOOK TO BE MOSTLY DRY TUESDAY. BREEZY TO WINDY IN THE FAVORED LOCATIONS AND FIRE WX CONCERNS MAY NEED TO BE ADDRESSED IF CONDITIONS COME TOGETHER TUE PM AND EARLY EVE. A SLIGHTLY COOLER DAY ON TUESDAY WITH A WEAK FRONTAL PASSAGE. ON WEDNESDAY A WEST FLOW ALOFT WITH LIMITED MOISTURE IN THE FLOW. HAVE LEFT IN ISOLATED MOUNTAIN STORMS WED PM AND EARLY EVE. THE LOWER ELEVATIONS SHOULD BE DRY. THE UPPER RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHWEST THURSDAY THROUGH SATURDAY. THE FLOW PATTERN AROUND THE HIGH WOULD PUT MOST OF THE REGION IN A WEST TO NORTHWEST FLOW ALOFT. IF THIS OCCURS THEN THE HOTTEST 700MB TEMPS WOULD STAY OVER THE WEST AND ANY DISTURBANCE ROTATING AROUND THE UPPER HIGH COULD SPARK A FEW MOUNTAIN STORMS EACH DAY. ADDED SOME LOW PRECIP CHANCES TO THE MOUNTAINS ON THURSDAY...THEN ADDED IN THE EAST ZONES FROM BUFFALO TO CASPER FRIDAY AND SATURDAY AS STORM COVERAGE IN THE MOUNTAINS MAY INCREASE AS WELL. TEMPS TO WARM WED THROUGH SATURDAY WITH EACH DAY BEING A FEW DEGREES WARMER THAN THE PREVIOUS DAY. AS THE GLENN FREY SONG QUOTES...THE HEAT IS ON OH IT'S ON THE STREET... THE HEAT IS...ON. WIND SPEEDS SHOULD BE LIGHTER DUE TO PROXIMITY OF THE UPPER HIGH WHICH WILL LIMIT POTENTIAL FIRE BEHAVIOR...BUT WITH THE LACK OF RAIN THE FUELS WILL JUST GET DRIER. .AVIATION.../18Z ISSUANCE/ A STRONG DISTURBANCE IS MOVING THROUGH THE AREA THIS AFTERNOON...INITIATING SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA. THE BEST OPPORTUNITY FOR STRONGER STORM DEVELOPMENT WILL AGAIN BE ACROSS EASTERN AND NORTHERN WYOMING...INCLUDING KCPR...KWRL...KBYG...KRIW...AND KLND. THESE AREAS MAY SEE SOME PERIODS OF STRONG WIND. OTHER AREAS MAY SEE SOME STORM DEVELOPMENT...THOUGH STORMS WILL BE LESS INTENSE. THE MAIN THREAT WITH THESE STORMS WILL BE GUSTY WINDS. STORM ACTIVITY WILL BEGIN ENDING FROM SOUTHWEST TO NORTHEAST...LATE THIS AFTERNOON AND EARLY EVENING...AND BE OUT OF THE FORECAST AREA BY 03Z. CONDITIONS WILL STEADILY IMPROVE THROUGH THE EVENING AND OVERNIGHT HOURS...WITH WIDESPREAD VFR CONDITIONS ANTICIPATED BY 07Z SUNDAY. .FIRE WEATHER... BETTER MOISTURE WILL BE MORE AVAILABLE TODAY FOR MOST DISPATCH ZONES WITH SOME CHANCE FOR SHOWERS AND SOME THUNDERSTORMS OCCURRING NEARLY ALL ZONES EXCEPT FOR ZONES 277 AND MOST OF 414. STRONGER STORMS WILL BE POSSIBLE OVER JOHNSON AND NATRONA COUNTIES WITH BRIEF HEAVY RAINS...GUSTY ERRATIC WINDS AND SMALL HAIL. THE EASTERN HALF OF SWEETWATER COUNTY WILL ALSO HAVE A CHANCE FOR DRIER MORE ELEVATED THUNDERSTORMS WITH STRONG GUSTY WINDS AND LIGHTNING. THE WESTERN PORTION OF SWEETWATER COUNTY WILL REMAIN MOSTLY DRY...BUT WINDS MAY GUST OUT OF THE WEST TO AROUND 30 MPH AT TIMES. RH VALUES WILL GENERALLY BE HIGHER FOR ALL ZONES TODAY...STAYING AT LEAST INTO THE TEENS EVEN OVER ZONES 278 AND 279...WITH 20S TO 50S EVERYWHERE ELSE. SUNDAY...A WARM UP BEGINS...WITH HIGHS WARMING SOME 7 TO 9 DEG OVER SATURDAY HIGHS. IT WILL BE DRY WITH RH VALUES DIPPING INTO THE LOWER TEENS MOST LOW LAND AREAS...20S IN THE MOUNTAINS. WINDS HOWEVER WILL BE TEMPERED SOMEWHAT OVER OUR EASTERN FIRE WEATHER ZONES WHERE FUELS LEAN TOWARDS CRITICAL. DRIEST AND GUSTIEST WEATHER LOOKS TO HOLD OVER SWEETWATER COUNTY WHERE FUELS ARE STILL OK. MONDAY ON THE OTHER HAND WILL LEND ITSELF TOWARDS MORE DRY AND WINDY/GUSTY CONDITIONS WITH SOUTHWEST FLOW INTO THE DRY FUEL AREAS OF ZONES 280 285 AND 300 WHICH WILL ENHANCE FIRE CONCERNS. && .RIW WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH 343 IN EFFECT FOR BIG HORN...WASHAKIE...HOT SPRINGS...JOHNSON...NATRONA AND FREMONT COUNTIES THROUGH 00Z. && SHORT TERM...BRAUN LONG TERM...AR AVIATION...LAVOIE FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 22, 11:19 AM MDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1119 AM MDT SAT JUN 22 2013 WYZ001>020-022>030-231100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1119 AM MDT SAT JUN 22 2013 ...TORNADO WATCH THROUGH 6 PM THIS EVENING FOR CENTRAL...EASTERN AND NORTHEAST WYOMING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR BIG HORN...JOHNSON...FREMONT... NATRONA...WASHAKIE AND HOT SPRINGS COUNTIES THROUGH 6 PM THIS EVENING. STRONG GUSTY WINDS ARE ALSO EXPECTED WITH ANY THUNDERSTORMS THAT OCCUR ACROSS THE REST OF WYOMING. BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS SHOULD ADVERSE WEATHER IMPACT YOUR LOCATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY...ISOLATED THUNDERSTORMS ACROSS THE WEST ON MONDAY. DRY... WINDY AND HOT CONDITIONS WILL OCCUR ACROSS THE SOUTH AND CENTRAL AREAS MONDAY AFTERNOON AND EARLY EVENING...AS WELL AS INTO THE OWL CREEK AND SOUTHERN BIGHORN MOUNTAINS AND SOUTHERN JOHNSON COUNTY. THIS WILL RAISE FIRE WEATHER CONCERNS. TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE WEST AND NORTH. STILL WINDY AREAS ACROSS THE CENTRAL AND SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN JOHNSON AND NATRONA COUNTIES THIS AFTERNOON AND TONIGHT. PLEASE REPORT HAIL SIZES AND WIND DAMAGE AS WELL AS HEAVY RAIN. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 22, 11:05 AM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1105 AM MDT SAT JUN 22 2013 WYZ009-019-020-221745- BIGHORN MOUNTAINS SOUTHEAST WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 1105 AM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 1145 AM MDT... AT 1100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ERVAY...OR 40 MILES NORTHEAST OF JEFFREY CITY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... WALTMAN REST AREA AROUND 1135 AM MDT. WALTMAN AND U.S. HWY 20/26 MILE MARKER 50 AROUND 1140 AM MDT. HELL'S HALF ACRE AROUND 1145 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MDT SATURDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4331 10705 4295 10676 4282 10734 4295 10745 TIME...MOT...LOC 1706Z 237DEG 14KT 4294 10730 C. BAKER
Special weather statement, Jun 22, 11:46 AM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1146 AM MDT SAT JUN 22 2013 WYZ006-008-009-011-221830- BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-SOUTHEAST BIG HORN BASIN WY-SOUTHEAST JOHNSON COUNTY WY- 1146 AM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND EASTERN WASHAKIE COUNTIES UNTIL 1230 PM MDT... AT 1144 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF BIG TRAILS...OR 21 MILES SOUTHEAST OF TEN SLEEP...MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... STATE HWY 191 MILE MARKER 10 AND MAYOWORTH AROUND 1215 PM MDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MDT SATURDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4415 10675 4350 10663 4351 10731 4414 10752 TIME...MOT...LOC 1746Z 264DEG 37KT 4379 10718 C. BAKER
Special weather statement, Jun 22, 11:53 AM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1153 AM MDT SAT JUN 22 2013 WYZ015-017>019-222200- GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- 1153 AM MDT SAT JUN 22 2013 THUNDERSTORMS ARE DEVELOPING FROM THE SOUTH PASS AREA AND OFF THE WIND RIVER MOUNTAINS...MOVING INTO CENTRAL PORTIONS OF THE WIND RIVER BASIN. THESE STORMS ARE QUICKLY MOVING TO THE NORTHEAST... CAPABLE OF PRODUCING DANGEROUS LIGHTNING...SMALL HAIL UP TO A HALF INCH...AND STRONG WIND GUSTS TO 50 MPH. A TORNADO WATCH IS ALSO IN EFFECT FOR FREMONT COUNTY THROUGH 6PM. PEOPLE IN CENTRAL...EASTERN...AND SOUTHERN FREMONT COUNTY...INCLUDING THE SOUTHERN WIND RIVER MOUNTAINS...SOUTH PASS...BEAVER RIM...AND SHOSHONI SHOULD BE PREPARED TO MOVE TO SAFE SHELTER IF THUNDERSTORMS APPROACH. TEAM RIVERTON
Special weather statement, Jun 22, 12:22 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1222 PM MDT SAT JUN 22 2013 WYZ003-221930- CODY FOOTHILLS- 1222 PM MDT SAT JUN 22 2013 THUNDERSTORMS COMING OFF OF THE ABSAROKA MOUNTAINS WILL MOVE THROUGH THE CODY FOOTHILLS INCLUDING THE CITIES OF CODY AND POWELL THROUGH 2 PM MDT. SMALL HAIL...DANGEROUS LIGHTNING AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THIS LINE OF THUNDERSTORMS. IF THUNDERSTORMS APPROACH YOUR AREA...SEEK SHELTER.
Local storm report, Jun 22, 12:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1228 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL FORT WASHAKIE 43.01N 108.93W
06/22/2013 E0.88 INCH FREMONT WY PUBLIC
&&
DLIPSONSpecial weather statement, Jun 22, 12:38 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1238 PM MDT SAT JUN 22 2013 WYZ008-009-011-221915- BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-SOUTHEAST JOHNSON COUNTY WY- 1238 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY UNTIL 115 PM MDT... AT 1235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A A LINE OF STRONG THUNDERSTORMS 6 MILES WEST OF MAYOWORTH...OR 15 MILES NORTHWEST OF KAYCEE...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MAYOWORTH AND STATE HWY 191 MILE MARKER 10 AROUND 1245 PM MDT. I25 EXIT 265...STATE HWY 196 MILE MARKER 270...I25 MILE MARKER 270... I25 MILE MARKER 260 AND STATE HWY 196 MILE MARKER 260 AROUND 1255 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 237 AND 281. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MDT SATURDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4409 10641 4350 10640 4351 10704 4410 10710 TIME...MOT...LOC 1837Z 250DEG 36KT 4381 10688 C. BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:43 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 22, 9:50 AM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 22, 10:00 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 22, 10:07 AM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 22, 10:25 AM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| Jun 22, 10:42 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 48 min |
| Jun 22, 11:01 AM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 22, 11:05 AM MDT | Special Weather Statement | RIW | Natrona | 40 min |
| Jun 22, 11:23 AM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 52 min |
| Jun 22, 11:39 AM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 22, 11:46 AM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 22, 12:09 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 22, 12:38 PM MDT | Special Weather Statement | RIW | Johnson | 37 min |
| Jun 22, 12:50 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 22, 1:15 PM MDT | Tornado Warning | RIW | Natrona | 30 min |
| Jun 22, 1:24 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 22, 1:26 PM MDT | Special Weather Statement | RIW | Johnson | 49 min |
| Jun 22, 1:30 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| Jun 22, 1:36 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 39 min |
| Jun 22, 1:41 PM MDT | Tornado Warning | RIW | Natrona | 34 min |
| Jun 22, 2:20 PM MDT | Special Weather Statement | RIW | Big Horn | 40 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.